# SDR ASAA0280506

- Difficulty date: October 29, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 991848043
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT ELEVATOR OUTBOARD LEADING EDGE GOUGED AT TIP MATING SURFACE.  REPAIRED IAW EA.  (M)
